Hydrodynamic limit for asymmetric mean zero exclusion processes with speed change
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 6, p. 767-797
@article{AIHPB_1998__34_6_767_0,
     author = {Komoriya, Keishi},
     title = {Hydrodynamic limit for asymmetric mean zero exclusion processes with speed change},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {6},
     year = {1998},
     pages = {767-797},
     zbl = {0931.60081},
     mrnumber = {1653397},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_6_767_0}
}
Komoriya, Keishi. Hydrodynamic limit for asymmetric mean zero exclusion processes with speed change. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 6, pp. 767-797. http://www.numdam.org/item/AIHPB_1998__34_6_767_0/

[1] T. Funaki, K. Handa and K. Uchiyama, Hydrodynamic limit of one-dimensional exclusion processes with speed change, Ann. Probab., 19, 1991, pp. 245-265. | MR 1085335 | Zbl 0725.60114

[2] T. Funaki, K. Uchiyama and H.T. Yau Hydrodynamic limit for lattice gas reversible under Bernoulli measures, in: Nonlinear Stochastic PDE's: Hydrodynamic Limit and Burgers' Turbulence (eds. Funaki and Woyczynski), IMA volume 77, 1995, pp. 1-40. | Zbl 0840.60091

[3] M.Z. Guo, G.C. Papanicolaou and S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions, Commun. Math. Phys., 118, 1988, pp. 31-59. | MR 954674 | Zbl 0652.60107

[4] K. Komoriya, An asymmetric exclusion process related to vortex flow in viscous planar fluid, in: Probability Theory and Mathematical Statistics (eds. Watanabe, Fukushima, Prohorov and Shiryaev), World Scientific, 1996, pp. 220-228. | MR 1467942 | Zbl 0964.60098

[5] C. Kipnis, C. Landim and S. Olla Hydrodynamical limit for a nongradient system: the generalized symmetric exclusion process, Commun. Pure Appl. Math., 47, 1994, pp. 1475-1545. | MR 1296786 | Zbl 0814.76003

[6] C. Landim, S. Olla and H.T. Yau Some properties of the diffusion coefficient for asymmetric simple exclusion processes, Ann. Probab., 24, 1996, pp. 1779-1808. | MR 1415229 | Zbl 0872.60078

[7] C. Landim and H.T. Yau Fluctuation-dissipation equation of asymmetric simple exclusion processes, Prob. Th. Rel. Fields, 108, 1997, pp. 321-356. | MR 1465163 | Zbl 0884.60092

[8] H. Osada and T. Saitoh, An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains, Prob. Th. Rel. Fields, 101, 1995, pp. 45-63. | MR 1314174 | Zbl 0816.60079

[9] H. Spohn Large Scale Dynamics of Interacting Particles, Springer, 1991. | Zbl 0742.76002

[10] S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions - II, in: Asymptotic Problems in Probability Theory: Stochastic Models and Diffusions on Fractals (eds. Elworthy and Ikeda), Longman, 1993, pp. 75-128. | MR 1354152 | Zbl 0793.60105

[11] S.R.S. Varadhan, Self diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion, Ann. Inst. Henri Poincaré, 31, 1995, pp. 273-285. | Numdam | MR 1340041 | Zbl 0816.60093

[12] L. Xu, Diffusive scaling limit for mean zero asymmetric simple exclusion processes, Courant thesis, 1993.

[13] H.T. Yau, Relative entropy and hydrodynamics of Ginzburg-Landau models, Letters Math. Phys., 22, 1991, pp. 63-80. | MR 1121850 | Zbl 0725.60120